REAL

Some notes on modules in which all submodules have a unique closure

Tasdemir, Özgür (2022) Some notes on modules in which all submodules have a unique closure. Miskolc Mathematical Notes, 23 (2). pp. 947-956. ISSN 1787-2413

[img]
Preview
Text
3876.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 16 Nov 2022 08:46
Last Modified: 16 Nov 2022 08:46
URI: http://real.mtak.hu/id/eprint/153585

Actions (login required)

Edit Item Edit Item